Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pains in my legs after my monthly periods..

Dear Doctor I am 27 Years old I Got Married Last Year, At first my periods are regular. For the past 2 months i am getting delayed periods of 12 days, now i got acidity problem and i am suffering from weakness severe legs pain headache and some times stomac pain and I am Not having Hungry Pls Sugget The Remedy
Asked On : Fri, 20 Nov 2009
Answers:  2 Views:  445
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

This can happen if there are hormonal changes. See a gynac doc. yu might need test to be done.

Answered: Sat, 21 Nov 2009
General & Family Physician Dr. Khaleel Ahmed.Manik's  Response
delayed periods ,,acidity, weakness severe legs pain headache ,stomac pain ,All these suggest genaral weakness and anaemia , consult a Gyneacologist for through examinaion to rule out any other problem .
Good Food
timely Proper Sleep
and some tonics wl help.
Dr.Khaleel.India ,
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor